# SDR AU000515

- Difficulty date: June 13, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Drag Control Act
- Part time: 39,296 cycles
- Component: Drag Control Act, Boeing, 65448517
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT INBOARD GROUND SPOILER OUTBOARD ACTUATOR HOUSING CRACKED.
